# SDR FDEA201503170952

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 774 hours, 16,904 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Part number: AJC75155
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG RT FAN COWL LAND AREA, HAS TRIMMED L ANGLE.  REPAIRED L ANGLE IAW SRM 51-35-01.
